# SDR 2008FA0000346

- Difficulty date: June 25, 2008
- Submitted: July 3, 2008
- Operation: General aviation
- Aircraft: N4189U
- Make and model: Diamon DA 40
- Aircraft serial: 40768
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: D4152210000
- Condition: Cracked
- Location: Rear Cabin Door
- Part time: 991 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR HINGE DEVELOPING CRACKS IN FIBERS.  NORMAL OPERATING CONDITION.  PROBABLE CAUSE IS REAR HOLD OPEN CYLINDER CAUSING STRESS ON HINGE POINT. (K)
